| Model Number |
21-7391-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing exhibited a leak during an occlusion test.There was no patient involvement, no patient injury was reported.
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Additional Manufacturer Narrative
Received one device.Visual and functional inspection found no damage.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No problems found and could not duplicate.